# SDR N6WA2024111705

- Difficulty date: November 16, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 45,555 hours, 36,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS310 BETWEEN SGTR27 AND STGR26L, STGR 26R.  REPAIRED FRAME ON FS310 BETWEEN SGTR 26L,STGR26R SGTR27. IAW CRJ SRM 53-00-06.
